Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Irregular periods after removing copper T, PCOS?

hello doctor, namaste . i m from india.i passed 2 year 8 month for my marraige. i tries coper T for 1 year n from last dec 31 2011 i removed coper T. from last year februray 17 th i m consulting doctor to get pregnant. till now she gave me fertility injections on my cycle 14 or 16th day. from may 2011 she started to gace me glycomet SR tab daily n letroz tab on my cycle 2nd day .ova care forte also i am taking. progestrone tab also she given to me on cycle 20 days. doctor told me that i have pcos problem because i have irregullar periods. within 40 days my menses use to come but now its coming for 34 days n this time it came on 29th day. I m consulting this doctor form 1 year so i m not believing on her treatment so i consulted other doctor . when 2nd doctor seen my all reports then she told me i dont have pcos and she gave me tab to get proper cycle tab.this month on 3rd day she gave tab for 5 days. we want baby as soon as possible so this time i m gng to take injection for good ovalution n get pregnant soon.. please sir please doctor i m very weak now in this matter.. give me good suggestions n tel me which doctor gave me the proper treatment .
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
After the removal of Cu-t the irregular periods are a usual thing. This usually decreases on its own in next 2-3 cycles. Usually no active treatment is needed.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor